IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Regular Section
A Note on the Degree Condition of Completely Independent Spanning Trees
Hung-Yi CHANGHung-Lung WANGJinn-Shyong YANGJou-Ming CHANG
Author information
JOURNALS RESTRICTED ACCESS

2015 Volume E98.A Issue 10 Pages 2191-2193

Details
Abstract

Given a graph G, a set of spanning trees of G are completely independent if for any vertices x and y, the paths connecting them on these trees have neither vertex nor edge in common, except x and y. In this paper, we prove that for graphs of order n, with n ≥ 6, if the minimum degree is at least n-2, then there are at least ⌊n/3⌋ completely independent spanning trees.

Information related to the author
© 2015 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top